Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking systolic and amlodipine. Stressed out. Could I take xanax for anxiety?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Just started taking systolic 2 weeks ago. I also take amlodipine can I take a tranxene or Xanax for my anxiety am a 73 year old women. Good health active but am having trouble as I get older handling stress I still work
Posted Mon, 16 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Chakravarthy Mazumdar 19 minutes later
Brief Answer:
Xanax helps relieving anxiety

Detailed Answer:

To answer your query xanax is routinely prescribed for anxiety irrespective of age. However there are indications for prescription of drugs for older people, this indications start if the conservative (no drug) approach does not help. The good thing about this drug it can help to control the blood pressure further over Amlodipine. The bad thing is it has addiction potential and you may depend on it for your sleep soon.

I did not understand what do you mean by taking systolic 2 weeks back, Is systolic a drug? I hear it only as upper number of Blood pressure.

So my suggestion to you is to speak to your doctor about adding Xanax to your current regimen.

Hope this helps.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor